Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Overweight, fatty liver, PCOD, high TSH, insomnia, have difficulty in losing weight, low concentration, delayed menses. What lifestyle modifications are recommended?

M 22yr wid 88kg wt and TSH 12, PLUS FATTY LIVER , PCOD 5YR, n insomnia ,mthr is diabetic,n m unabe to loose wt,had many efforts, delayd menses 2.5 months,having so problems,spoiling my stdy,i do 4get soon i stdy,suggest me smthngas daily diet or routine nd complications,risk. I want appointment wid dr.uday phadke,temme d way and their cost etc plz,m student
Asked On : Sun, 27 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hello Neha, welcome to HCM.

Your thyroid condition and PCOD may be the real reasons for you to put on weight. Try avoidin high calorie foods, dairy products for pcod and include a lot of fruits and vegetables in your diet. For your mind, try doing some meditation or yoga along with a diet full of fiber and less refined products. Avoid ready to eat foods, fatty foods and fried foods. Consume at least 3 litres of water everyday.

Good luck!!!
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor